# SDR AALA20161221022

- Difficulty date: December 21, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N856NN
- Make and model: Boeing 737823
- Aircraft serial: 31107
- Aircraft time: 19,920 hours, 8,001 cycles
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Part number: V3L2228
- Condition: Faulty
- Location: Speed Brakes
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PRIOR TO TAKEOFF AS POWER WAS INCREASED, AURAL TAKEOFF WARNING SOUNDED AND PROXIMITY SENSOR ELECTRONICS UNIT LIGHT ILLUMINATED.  ABORTED TAKEOFF AND RETURNED TO GATE. AIRCRAFT WAS GROUNDED.   REMOVED AND REPLACED SPEED BRAKE TAKEOFF WARNING SWITCH IAW AMM 31-51-03.  OPERATIONAL CHECK GOOD.
